CSN Login
Members Online: 17

vaginal discharge

undertreatment2012
Posts: 126
Joined: Mar 2012

sorry, but I need input. I am doing chemo taxol and that other one that goes with it. I had treatment three last week. About two days ago I have notice a discharge. I will report to Dr but has anyone else had this? I have had total hysterectomy, I am in a marriage for 13 years that I have no doubts about. Currently no intercourse since surgery. There is seriously no external reason for this. It is increasing, and no odor. Any thoughts?

debrajo's picture
debrajo
Posts: 770
Joined: Sep 2011

Did you have any internal radiation? This sometimes happens as the dead skin comes off

and the new is irriated. I had the toxal and carboplatian(6 rounds)internal rad. 5 times.I only had the slight discharge. Could also be your hormons out of wack or a yeast infection. Hope you get to the bottom of it soon! Best, debrajo

kimberly sue 63's picture
kimberly sue 63
Posts: 396
Joined: Apr 2012

When you had the hysterectomy your cervix was also removed. So you have vaginal stitches. I had some bleeding after surgery and for the first 5 weeks especially if I over did or when I was really constipated. So that could be what is happening. Check with your doctors though. Kim

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network